[Home ] [Archive]   [ فارسی ]  
:: Search Submit Contact ::
:: Volume 8, Issue 1 (Vol. 8,No. 1, 2022) ::
mmr 2022, 8(1): 0-0 Back to browse issues page
Modified signed log-likelihood test for the coefficient of variation of an inverse Gaussian population
Mohammad Reza Kazemi
Fasa University , kazemi@fasau.ac.ir
Abstract:   (142 Views)
In this paper, we consider the problem of two sided hypothesis testing for the parameter of coefficient of variation of an inverse Gaussian population. An approach used here is the modified signed log-likelihood ratio (MSLR) method which is the modification of traditional signed log-likelihood ratio test. Previous works show that this proposed method has third-order accuracy whereas the traditional approach has first-order one. Indeed, these methods are based on likelihood with a higher order of accuracy. For this reason, we are interested in using this method for inference about the parameter of coefficient of variation of an inverse Gaussian distribution. All necessary formulas for obtaining MSLR statistic are provided. Numerically, the performances of this method are compared with classical approaches, in terms of empirical type-I error rate and empirical test power. Simulation results show that the empirical type-I error rates of MSLR are close to nominal type-I error rate, even for small sample sizes whereas the traditional approaches are reliable only for large sample sizes. Comparing the empirical power sizes shows that the power of MSLR method is superior to other considered methods in some settings, by regarding that the competing approaches cannot perform well in controlling the type-I error probability because their empirical type-I error rates are far from the nominal type-I error rate. Finally, we illustrate the proposed methods using a real data set and then we conclude the paper.
Keywords: Coefficient of Variation, Inverse Gaussian Population, Modified Signed Log Likelihood Method, Maximum Likelihood Estimation.
Full-Text [PDF 1422 kb]   (29 Downloads)    
Type of Study: S | Subject: stat
Received: 2019/06/1 | Revised: 2022/07/11 | Accepted: 2020/08/5 | Published: 2022/05/14 | ePublished: 2022/05/14
Send email to the article author

Add your comments about this article
Your username or Email:

CAPTCHA


XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Kazemi M R. Modified signed log-likelihood test for the coefficient of variation of an inverse Gaussian population. mmr. 2022; 8 (1)
URL: http://mmr.khu.ac.ir/article-1-2957-en.html


Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.
Volume 8, Issue 1 (Vol. 8,No. 1, 2022) Back to browse issues page
پژوهش‌های ریاضی Mathematical Researches
Persian site map - English site map - Created in 0.07 seconds with 33 queries by YEKTAWEB 4419